Veröffentlichung

Titel:
An O(n^(1/4 +epsilon)) Space and Polynomial Algorithm for Grid Graph Reachability
AutorInnen:
Rahul Jain
Raghunath Tewari
Kategorie:
Konferenzbandbeiträge
erschienen in:
39th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2019), LIPIcs, Vol. 150, pp. 19:1-19:14
Abstract:

The reachability problem is to determine if there exists a path from one vertex to another in a graph. Grid graphs are the class of graphs where vertices are present on the lattice points of a two-dimensional grid, and an edge can occur between a vertex and its immediate horizontal or vertical neighbor only. Asano et al. presented the first simultaneous time space bound for reachability in grid graphs by presenting an algorithm that solves the problem in polynomial time and O(n^(1/2 + epsilon)) space. In 2018, the space bound was improved to O~(n^(1/3)) by Ashida and Nakagawa. In this paper, we show that reachability in an n vertex grid graph can be decided by an algorithm using O(n^(1/4 + epsilon)) space and polynomial time simultaneously.

Download:
Dagstuhl
BibTeX-Eintrag:
@InProceedings{jain_et_al:LIPIcs:2019:11581, author = {Rahul Jain and Raghunath Tewari}, title = {{An O(n^(1/4 +epsilon)) Space and Polynomial Algorithm for Grid Graph Reachability}}, booktitle = {39th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS 2019)}, pages = {19:1--19:14}, series = {Leibniz International Proceedings in Informatics (LIPIcs)}, ISBN = {978-3-95977-131-3}, ISSN = {1868-8969}, year = {2019}, volume = {150}, editor = {Arkadev Chattopadhyay and Paul Gastin}, publisher = {Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik}, address = {Dagstuhl, Germany}, URL = {https://drops.dagstuhl.de/opus/volltexte/2019/11581}, URN = {urn:nbn:de:0030-drops-115813}, doi = {10.4230/LIPIcs.FSTTCS.2019.19}, annote = {Keywords: graph reachability, grid graph, graph algorithm, sublinear space algorithm} }
Christoph Doppelbauer | 20.10.2021